Open Access
Translator Disclaimer
June, 1974 Mixtures of Perfect Probability Measures
D. Ramachandran
Ann. Probab. 2(3): 495-500 (June, 1974). DOI: 10.1214/aop/1176996666

Abstract

It is shown that a perfect mixture of perfect probability measures need not be perfect and that a perfect mixture of nonperfect measures can be perfect. Perfect mixtures of discrete measures are shown to be perfect.

Citation

Download Citation

D. Ramachandran. "Mixtures of Perfect Probability Measures." Ann. Probab. 2 (3) 495 - 500, June, 1974. https://doi.org/10.1214/aop/1176996666

Information

Published: June, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0285.28011
MathSciNet: MR356153
Digital Object Identifier: 10.1214/aop/1176996666

Keywords: 2813 , 2825 , 2840 , 6005 , Atoms of a $\sigma$-algebra , atoms of a measure , discrete measure , mixture , perfect measure

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2 • No. 3 • June, 1974
Back to Top